MAUDE Adverse Event Report: LUMENIS LTD LUMENIS XPEEDA DSL FIBER; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS XPEEDA DSL FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-11
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the laser fiber cap broke during the holmium laser enucleation of the prostate procedure.The procedure was completed with another device.There were no patient complications.

Brand Name
LUMENIS XPEEDA DSL FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam industrial park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18101196
Report Number2124215-2023-62614
Device Sequence Number14841852
Product Code GEX
UDI-Device Identifier07290109140278
UDI-Public07290109140278
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-11
Device Catalogue Number1912-11
Device Lot Number0031662283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown